Seguir
Mahendra Panthee
Mahendra Panthee
Email confirmado em ime.unicamp.br
Título
Citado por
Citado por
Ano
A note on the unique continuation property for Zakharov–Kuznetsov equation
M Panthee
Nonlinear Analysis: Theory, Methods & Applications 59 (3), 425-438, 2004
522004
On the Cauchy problem for a coupled system of KdV equations
F Linares, M Panthee
Inst. de Matemática Pura e Aplicada, 2003
412003
Higher-order Hamiltonian model for unidirectional water waves
JL Bona, X Carvajal, M Panthee, M Scialom
Journal of Nonlinear Science 28, 543-577, 2018
382018
Unique continuation property for a higher order nonlinear Schrödinger equation
X Carvajal, M Panthee
Journal of mathematical analysis and applications 303 (1), 188-207, 2005
302005
On the ill-posedness result for the BBM equation
M Panthee
arXiv preprint arXiv:1003.6098, 2010
282010
On KP-II type equations on cylinders
A Grünrock, M Panthee, J Drumond Silva
Annales de l'IHP Analyse non linéaire 26 (6), 2335-2358, 2009
262009
Unique continuation property for the Kadomtsev-Petviashvili (KP-II) equation.
M Panthee
Electronic Journal of Differential Equations (EJDE)[electronic only] 2005 …, 2005
232005
On the periodic Zakharov-Kuznetsov equation
F Linares, M Panthee, T Robert, N Tzvetkov
arXiv preprint arXiv:1809.02027, 2018
212018
A remark on global well-posedness below L^ 2 for the gKdV-3 equation
A Grunrock, M Panthee, JD Silva
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 20 (11), 1229, 2007
192007
Sharp well-posedness for a coupled system of mKdV-type equations
X Carvajal, M Panthee
Journal of Evolution Equations 19 (4), 1167-1197, 2019
162019
On the critical KdV equation with time-oscillating nonlinearity
X Carvajal, M Panthee, M Scialom
142011
Sharp local well-posedness of KdV type equations with dissipative perturbations
X Carvajal, M Panthee
Quarterly of Applied Mathematics 74 (3), 571-594, 2016
122016
Well-posedness for some perturbations of the KdV equation with low regularity data.
X Carvajal, M Panthee
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
122008
On uniqueness of solution for a nonlinear Schrödinger–Airy equation
X Carvajal, M Panthee
Nonlinear Analysis: Theory, Methods & Applications 64 (1), 146-158, 2006
122006
On sharp global well-posedness and ill-posedness for a fifth-order KdV-BBM type equation
X Carvajal, M Panthee
Journal of Mathematical Analysis and Applications 479 (1), 688-702, 2019
112019
On ill-posedness for the generalized BBM equation
X Carvajal, M Panthee
Discrete and Continuous Dynamical Systems 34 (11), 4565-4576, 2014
112014
Asymptotic behavior for a class of solutions to the critical modified Zakharov-Kuznetsov equation
M Panthee, M Scialom
Wiley, 2010
112010
On the controllability and stabilization of the linearized Benjamin equation on a periodic domain
M Panthee, FJV Leal
Nonlinear analysis: real world applications 51, 102978, 2020
102020
Global well-posedness for a coupled modified KdV system
AJ Corcho, M Panthee
Bulletin of the Brazilian Mathematical Society, New Series 43, 27-57, 2012
102012
On the controllability and stabilization of the Benjamin equation on a periodic domain
M Panthee, FV Leal
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 38 (5), 1605-1652, 2021
82021
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20